| Model Number |
DISPOSABLES KIT, FOR DX FIBERTAK |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/24/2024, a sales representative reported via (b)(6) that an ar-8990ds disposables kit for fibertak had dull drill bits.Another disposable kit was opened to complete the case, with no adverse effects on the patient.This was discovered during an ankle deltoid repair procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.